International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part C

New families and invariance under E-cordial labeling


Author(s): Mukund Bapat

Abstract: In this paper we discuss new families of E- cordial labeling. These are FL(Sn), (S4)(k), Crown of shel, (Sn)(k), (K1,n:K1,n), (FL(C4) )(k), E-cordial invariance of (FL(C3) )(k)

Pages: 151-154 | Views: 555 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Mukund Bapat. New families and invariance under E-cordial labeling. International Journal of Statistics and Applied Mathematics. 2017; 2(6): 151-154.
Call for book chapter
International Journal of Statistics and Applied Mathematics